# SDR PCAA9700643

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE LIGHT INOPERATIVE IN EMERGENCY FLOOR PROXITY LIGHTING SYSTEM.  FOUND WIRES PULLED OUT OF LIGHT MODULE.  REMOVED AND REPLACED EMERGENCY LIGHT MODULE.  OPERATIONAL TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
